The doctor stated that I have hyperthyroidism and prescribed propranolol for the condtion.
27 Jul 2011
Marvel is right. I also take propanalol to lower the rate of my heart, due to the palpitations caused by the hyperthyroidism. Did he give you any OTHER drugs? I also take propothyauracil for the hyper symtoms and it really helps. I have Graves, which is a form of hyperthyroidism. Both together, the two drugs have helped control me some. I lost about 40 pounds in a couple months time. These pills caused me to quit losing weight. Also, I take klonopin for excessive anxiety, which is also a major symptom, and the klonopin also helps me SLEEP, which was my MAIN problem. Please check with your doctor, because what you should take to control your thyroid depends on these thyroid levels:
TSH, T3, T4, reverse T3, AND your thyroid antibody levels. I hope you are seeing an ENDOCRINOLOGIST, because ALL of these need to be checked, and by someone who knows what they are doing!! All of these things can be checked with ONE blood test... Good luck!
- Propranolol Information for Consumers
- Propranolol Information for Healthcare Professionals (includes dosage details)< / span>
- Side Effects of Propranolol (detailed)< / span>
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My daughter was given an iodine supplement by her dentist and she went into hyperthyroidism. She had never previously experienced any thyroid ...
1 answer • 28 Jan 2010
I was diagnosed with Grave's last June. My thyroid levels were T4 free=4.1, T3 free10.6. Thyroglobulin Antibodies 113 Thyroid Peroxidase 210. ...
1 answer • 23 Jul 2011
Thyroid Disease - I have every symptom of hyperthyroidism but my bloodwork keeps coming back normal?
... I am pretty convinced that I have a thyroid problem but dont know what to do next? ANy sugestions?
3 answers • 10 Jan 2012
Why do the procedure when we plan to remove entire Thyroid? What can I expect with procedure? My story thus far: I have hyperthyroidism (level is ...
3 answers • 14 Oct 2013